# SDR C2XA98IA020

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19446
- Make and model: Aerosp ATR42-500
- Aircraft serial: 504
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: S5217661200200
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE PASSENGER DOOR FAILED THE FUNCTIONAL CHECK OF DOOR HANDLE OPEN/CLOSE FORCE.  MAINTENANCE CLEANED AND ADJUSTED THE PASSENGERS DOOR EXTERNAL HANDLE IAW ATR42-500 MM CH52-11-00 AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
